It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-15-2008, 03:34 PM   #1
Junior Member
(female)
 
Join Date: Oct 2006
Location: London
Posts: 20
SMB2006 HB User
Possible Pregnancy? - Used Morning After Pill

I would be grateful for any thoughts anyone has on this. I had sex with my n boyfriend on 26 and 27 Sept. We used condoms but because i dont trust them on their own, took Levonelle MAP on 28th. Felt ok and started what I thought was my period on 12 Oct. I also started taking birth control on the first day of "period" But it was very light, as i only needed a pantyliner but it was nearly black in colour and usually my period is very very heavy. Now for the past week or so I have constantly been feeling really nauseous, yesterday and today was especially bad and my breasts are tender. I feel very warm and this morning i woke up in a cold sweat, my clothes were so soaked i had to change them. Ive taken 4 preg tests but they have been negative (took one this morning). I am still bleeding till this day, so that is for over a month now, although there was very little blood today. I have stopped taking the pill now as I am hoping that my period will start. I didnt take a break in between packs. Iím really worried that I am pregnant as I am feeling so rough. Has anyone experienced symptoms like these and not been pregnant. Apologies for the long winded post - just a lot of different things going on.

 
Old 11-16-2008, 06:02 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2008
Location: ny
Posts: 551
neffie663 HB User
Re: Possible Pregnancy? - Used Morning After Pill

i know people have problems with hormones after the morning after pill youare not the first to complain about ths im sure it will pass

 
Sponsors Lightbulb
   
Old 11-16-2008, 02:02 PM   #3
Junior Member
(female)
 
Join Date: Oct 2006
Location: London
Posts: 20
SMB2006 HB User
Re: Possible Pregnancy? - Used Morning After Pill

Yeah - I know that the MAP can mess up your body. I just think it is wierd that I experiencing the nausea now, after taking it about 6 weeks ago. I have decided to go for a blood test tomorrow as I am convinced that I am pregnant.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Late intake of The Pill - chances of pregnancy?? (immergency!) Crazymouse Birth Control 2 08-22-2007 10:38 PM
Advice needed on possible pregnancy starry-sky Women's Health 1 03-31-2007 12:16 PM
Possible Pregnancy? Lea18 Sexual Health - Teens 6 07-28-2006 11:53 PM
Is pregnancy possible? bluemiss Birth Control 3 06-13-2006 01:18 PM
Is this possible.... BBG903 Birth Control 1 10-21-2005 08:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (19), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!